# SDR USAA2013091700005

- Difficulty date: September 7, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151900000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 251UF BETWEEN FRAMES 58 TO 62 & BETWEEN Y1732 TO Y1292. REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209, & IRM 9701, REV G.
